# SDR IXXA20240217003

- Difficulty date: January 15, 2024
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 113T110411
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG SUPPORT BEAM HAS MULTIPLE GOUGES ON THE LOWER SURFACE. REFER TO HAECO WO 320004 NON ROUTINE 32138
